# SDR UALA2012010900196

- Difficulty date: January 6, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 64,996 hours, 9,434 cycles
- Engine: Pwa PW40903
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Faulted
- Location: Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG IDG VALVE CLSD L REPLACED IDG AIR-OIL HEAT EXCHANGER-COOLER VALVE PER MM.  RAN ENGINE IDLE FOR 5 MIN LEAK AND OPS CHECKED OKAY.
